Crashing after stack - whats the culprit?

  1. Banned
    0-hero's Avatar
    Join Date
    Jun 2005
    Location
    UK
    Age
    31
    Posts
    594
    Rep Power
    0

    Crashing after stack - whats the culprit?


    Hi guys basically around 6pm everyday im bigtime crashing in terms of energy, and its only been since ive started my new stack, it consists of:

    Wake up - 2 DCP / 2 LEVI Re / 1g green tea

    Pre workout - 3g ALCAR / 2 LEVI Re / 3g Beta Alanie / 2 scoops JP8

    Pre bed -2 DCP

    Im thinking it might be the JP8?

    any opinions?

  2. Registered User
    andrew732's Avatar
    Join Date
    Jun 2008
    Location
    land of the boring
    Posts
    5,399
    Rep Power
    489895

    definitely JP8 due ato concentration of caffeine mixed with green tea in the morning which has caffeine also.
  3. Registered User
    LatSpread's Avatar
    Join Date
    Oct 2007
    Posts
    999
    Rep Power
    583

    Quote Originally Posted by andrew732 View Post
    definitely JP8 due ato concentration of caffeine mixed with green tea in the morning which has caffeine also.
    not to mention the levi, which has more caffiene and y-hcl

    I coudnt imagine taking levi and 2 scoops of jp8, that would certainly have you crashing a few hrs afterwards.

    and raise your dcp to 6/day for it to be most effective
    •   
       

  4. JJC
    JJC is offline
    Registered User
    JJC's Avatar
    Stats
    5'10"  185 lbs.
    Join Date
    Nov 2006
    Location
    Chicago
    Age
    30
    Posts
    1,207
    Rep Power
    711

    Quote Originally Posted by andrew732 View Post
    definitely JP8 due ato concentration of caffeine mixed with green tea in the morning which has caffeine also.
    Not sure how you decided this, but I think it's obviously from the combination of stims you are taking: Leviathan Reloaded + Green Tea + JP8 (and even throw ALCAR in there, not exactly a stim). If you take an assload of stims you will get so high that you have to get down someway sometime.

    Maybe decrease your stim usage; a little of each or eliminate one thing from the equation.
  5. Registered User
    LatSpread's Avatar
    Join Date
    Oct 2007
    Posts
    999
    Rep Power
    583

    Quote Originally Posted by JJC View Post
    Not sure how you decided this, but I think it's obviously from the combination of stims you are taking: Leviathan Reloaded + Green Tea + JP8 (and even throw ALCAR in there, not exactly a stim). If you take an assload of stims you will get so high that you have to get down someway sometime.

    Maybe decrease your stim usage; a little of each or eliminate one thing from the equation.
    precisely, repped for common sense
  6. Registered User
    delsolrob's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2008
    Location
    San Diego
    Age
    34
    Posts
    3,131
    Rep Power
    11889

    yeah, that's a lot of stims!

    if you need that much to get you going you'd prob benefit from giving Reset AD a try!
  7. Banned
    FuTuRE FAME's Avatar
    Stats
    5'10"  167 lbs.
    Join Date
    Sep 2008
    Posts
    17
    Rep Power
    0

    to many stims my man
  •   

      
     

Similar Forum Threads

  1. PCT Stomach / What's the culprit?
    By kkcinc in forum Anabolics
    Replies: 3
    Last Post: 09-27-2009, 08:13 PM
  2. Blood pressure culprit?
    By clint3612 in forum Supplements
    Replies: 8
    Last Post: 09-29-2008, 07:25 PM
  3. jp8 and crashing
    By Lotto in forum Supplements
    Replies: 7
    Last Post: 09-13-2008, 07:51 AM
  4. US Nutritional Supplements- Dianabol is the Culprit
    By YellowJacket in forum Anabolics
    Replies: 6
    Last Post: 04-03-2003, 11:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in